# SDR ASAA2018110626737

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 45,615 hours, 13,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 FOUND LEFT OVERWING AFT EXIT LIGHT & LEFT OVERHEAD BIN EXIT LIGHTS ROW 1-12 INOP & RT FWD OVERWING EXIT LIGHT & RT OVERHEAD BIN LIGHTS 18-23 INOP. GROUNDED - YES. REPLACED THREE BATTERY PACKS AND ONE POWER SUPPLY INSTALLATION TEST PASSES REF AMM 33-51-06/201.
